On the Buckley–Leverett model of filtration of a two-phase incompressible liquid
Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 282-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_2_a11,
author = {A. N. Konovalov and \`E. V. Smirnova},
title = {On the {Buckley{\textendash}Leverett} model of filtration of a two-phase incompressible liquid},
journal = {Doklady Akademii Nauk},
pages = {282--284},
year = {1974},
volume = {216},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a11/}
}
TY - JOUR AU - A. N. Konovalov AU - È. V. Smirnova TI - On the Buckley–Leverett model of filtration of a two-phase incompressible liquid JO - Doklady Akademii Nauk PY - 1974 SP - 282 EP - 284 VL - 216 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a11/ LA - ru ID - DAN_1974_216_2_a11 ER -
A. N. Konovalov; È. V. Smirnova. On the Buckley–Leverett model of filtration of a two-phase incompressible liquid. Doklady Akademii Nauk, Tome 216 (1974) no. 2, pp. 282-284. http://geodesic.mathdoc.fr/item/DAN_1974_216_2_a11/